MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 28mm amplatzer amulet was implanted in a single deployment using a 14f amplatzer amulet torqvue delivery sheath.During the procedure, it was noted that there was difficulty crossing the septum with the sheath, but the device was deployed with only one device deployment and no recaptures.The patient¿s activated clotting time (act) levels were within 250¿300, and heparin was administered.On an unknown date, it was reported that the patient experienced pericardial effusion with cardiac tamponade and was treated.The pericardial effusion was resolved by pericardiocentesis.At the time the effusion was detected, the patient was on dapt (dual antiplatelet therapy).Wire exchanges were performed with wire positioned in the left upper pulmonary vein (lupv).The left atrial pressure at the time of the procedure was 12¿mmhg.No additional information was provided.
 
Additional Manufacturer Narrative
An event of pericardial effusion and cardiac tamponade was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported pericardial effusion and cardiac tamponade could not be determined.An unexpected medical intervention was a result of case specific circumstances, as a pericardiocentesis was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23967794
Report Number2135147-2026-00083
Device Sequence Number4928491
Product Code NGV
UDI-Device Identifier00811806013503
UDI-Public(01)00811806013503(17)300331(10)10804557
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-028
Device Catalogue Number9-ACP2-010-028
Device Lot Number10804557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/21/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale